# SDR AALA201802289015

- Difficulty date: February 27, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 13,059 hours, 5,032 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. FORWARD FLIGHT ATTENDANT FLASHLIGHT HOLDER BROKEN. REPLACED FLASHLIGHT HOLDER PER AMM 25-60-10-401. OK FOR SERVICE.
